Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 33, NWS Philadelphia/Mount Holly

April 7, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 7, 2010, 2:50 PM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Apr 7, 2010, 2:50 PM EDT (18:50 UTC)
Expired
Apr 10, 2010, 3:17 PM EDT
In force
3 days
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

231 
WHUS71 KPHI 071850
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 PM EDT WED APR 7 2010

ANZ450>455-081000-
/O.NEW.KPHI.SC.Y.0033.100407T1850Z-100409T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
250 PM EDT WED APR 7 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A SMALL CRAFT ADVISORY. IT
IS IN EFFECT UNTIL 6:00 AM FRIDAY.

A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE LATE ON THURSDAY
NIGHT. THE SOUTH TO SOUTHWEST FLOW AHEAD OF THE FRONT WILL CAUSE
SEAS TO RANGE FROM 3 TO 5 FEET TONIGHT. SEAS ARE EXPECTED TO BUILD
TO 4 TO 7 FEET BY THURSDAY NIGHT. OCCASIONAL WIND GUSTS TO 25
KNOTS ARE ALSO POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
8 follow-up statements
328 
WHUS71 KPHI 080812
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 AM EDT THU APR 8 2010

ANZ430-431-082100-
/O.EXB.KPHI.SC.Y.0033.100408T2100Z-100409T0600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
412 AM EDT THU APR 8 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM EDT FRIDAY. 

A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE LATE TONIGHT. 
SOUTH TO SOUTHWEST WINDS WILL INCREASE AND SEAS WILL BUILD IN
ADVANCE OF THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$

ANZ450>455-082100-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-100409T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
412 AM EDT THU APR 8 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. 

A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE LATE TONIGHT. 
SOUTH TO SOUTHWEST WINDS WILL INCREASE IN ADVANCE OF THE FRONT.
SEAS WILL BUILD TO 4 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
080 
WHUS71 KPHI 081850
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 PM EDT THU APR 8 2010

ANZ450>455-091000-
/O.EXT.KPHI.SC.Y.0033.000000T0000Z-100410T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
250 PM EDT THU APR 8 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6:00 AM SATURDAY.

A COLD FRONT, APPROACHING FROM THE WEST, IS EXPECTED TO ARRIVE
LATE TONIGHT. UNTIL THE FRONT ARRIVES, THE WIND WILL BE FROM THE
SOUTH AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. SEAS WILL RANGE
FROM 4 TO 7 FEET.

THERE MAY BE A BRIEF LULL IN WIND SPEEDS EARLY ON FRIDAY. A GUSTY
WEST WIND WILL LIKELY DEVELOP IN THE AFTERNOON AND IT SHOULD
CONTINUE INTO FRIDAY NIGHT. WIND GUSTS ARE FORECAST TO BE AROUND
25 KNOTS AND SEAS ARE EXPECTED TO RANGE FROM 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

ANZ430-431-090600-
/O.EXT.KPHI.SC.Y.0033.100408T1850Z-100409T0600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
250 PM EDT THU APR 8 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2:00 AM FRIDAY.

A COLD FRONT, APPROACHING FROM THE WEST, IS EXPECTED TO ARRIVE
LATE TONIGHT. UNTIL THE FRONT ARRIVES, THE WIND WILL BE FROM THE
SOUTH AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. WAVES WILL
RANGE FROM 2 TO 4 FEET.

THERE MAY BE A BRIEF LULL IN WIND SPEEDS EARLY ON FRIDAY. A GUSTY
WEST WIND WILL LIKELY DEVELOP IN THE AFTERNOON AND IT SHOULD
CONTINUE INTO FRIDAY NIGHT. ANOTHER SMALL CRAFT ADVISORY MAY BE
NEEDED FOR THAT PERIOD OF TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
456 
WHUS71 KPHI 090423
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1223 AM EDT FRI APR 9 2010

ANZ430-431-090530-
/O.CAN.KPHI.SC.Y.0033.000000T0000Z-100409T0600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1223 AM EDT FRI APR 9 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS ARE BELOW THE ADVISORY CRITERIA.

$$

ANZ450>455-091200-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-100410T1000Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1223 AM EDT FRI APR 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY.

A COLD FRONT APPROACHING FROM THE WEST IS EXPECTED TO ARRIVE LATE
TONIGHT. UNTIL THE FRONT ARRIVES...THE WIND WILL BE FROM THE
SOUTH AT 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS. SEAS WILL RANGE
FROM 4 TO 7 FEET.

THERE MAY BE A BRIEF LULL IN WIND SPEEDS EARLY ON FRIDAY. A GUSTY
WEST WIND WILL LIKELY DEVELOP IN THE AFTERNOON AND IT SHOULD
CONTINUE INTO FRIDAY NIGHT. WIND GUSTS ARE FORECAST TO BE AROUND
25 KNOTS AND SEAS ARE EXPECTED TO RANGE FROM 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
115 
WHUS71 KPHI 090824
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 AM EDT FRI APR 9 2010

ANZ430-431-092000-
/O.EXB.KPHI.SC.Y.0033.100409T2000Z-100410T1600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
424 AM EDT FRI APR 9 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
NOON EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
NOON EDT SATURDAY. 

WINDS IN THE WAKE OF A SLOW MOVING COLD FRONT WILL INCREASE FROM
THE NORTHWEST TO SMALL CRAFT ADVISORY LEVELS. SEAS WILL BUILD IN
RESPONSE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$

ANZ450>455-092000-
/O.EXT.KPHI.SC.Y.0033.000000T0000Z-100410T1600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
424 AM EDT FRI APR 9 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT
SATURDAY. 

DIMINISHING WINDS IN THE VICINITY OF A SLOW MOVING COLD FRONT WILL
INCREASE TO SMALL CRAFT ADVISORY LEVELS AGAIN IN THE WAKE OF THE
FRONT. SEAS WILL REMAIN AT ADVISORY LEVELS INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
404 
WHUS71 KPHI 091455
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1055 AM EDT FRI APR 9 2010

ANZ430-431-092100-
/O.EXT.KPHI.SC.Y.0033.100409T1455Z-100410T1600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1055 AM EDT FRI APR 9 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON SATURDAY.

A SLOW MOVING COLD FRONT WILL CONTINUE TO DRIFT OUT TO SEA. A
GUSTY NORTHWEST WIND HAS DEVELOPED IN ITS WAKE. WIND GUSTS OF 25
TO 30 KNOTS ARE EXPECTED FROM THIS AFTERNOON INTO SATURDAY
MORNING. WAVE HEIGHTS SHOULD RANGE FROM 2 TO 4 FEET.

WIND SPEEDS AND WAVE HEIGHTS SHOULD DECREASE ON SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

ANZ450>455-092100-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-100410T1600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1055 AM EDT FRI APR 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON SATURDAY.

A SLOW MOVING COLD FRONT WILL CONTINUE TO DRIFT OUT TO SEA. A
GUSTY WEST TO NORTHWEST WIND HAS DEVELOPED IN ITS WAKE. WIND GUSTS
OF 25 TO 30 KNOTS ARE EXPECTED FROM THIS AFTERNOON INTO SATURDAY
MORNING. WAVE HEIGHTS SHOULD RANGE FROM 3 TO 5 FEET.

WIND SPEEDS AND WAVE HEIGHTS SHOULD DECREASE ON SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
870 
WHUS71 KPHI 091950
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT FRI APR 9 2010

ANZ430-431-450>455-101000-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-100410T1600Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
350 PM EDT FRI APR 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON SATURDAY.

A WEST TO NORTHWEST WIND WILL GUSTS TO AROUND 25 KNOTS INTO
SATURDAY MORNING. WAVE HEIGHTS SHOULD RANGE FROM 3 TO 5 FEET ON
THE OCEAN WATERS, AND FROM 2 TO 4 FEET ON DELAWARE BAY.

WIND SPEEDS AND WAVE HEIGHTS SHOULD DECREASE ON SATURDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT.

&&

$$

IOVINO
876 
WHUS71 KPHI 100747
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 AM EDT SAT APR 10 2010

ANZ430-431-450>455-102000-
/O.EXT.KPHI.SC.Y.0033.000000T0000Z-100410T2000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 AM EDT SAT APR 10 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

A WEST TO NORTHWEST WIND WITH GUSTS UP TO 30 KNOTS WILL CONTINUE
THROUGH THIS AFTERNOON. WAVE HEIGHTS WILL BE 3 TO 5 FEET ON THE
OCEAN WATERS AND 1 TO 3 FEET ON THE DELAWARE BAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT.

&&

$$
157 
WHUS71 KPHI 101917
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
317 PM EDT SAT APR 10 2010

ANZ430-431-450>455-102030-
/O.CAN.KPHI.SC.Y.0033.000000T0000Z-100410T2000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
317 PM EDT SAT APR 10 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA AND WILL
CONTINUE TO SLOWLY DIMINISH AFTER SUNSET TONIGHT. HENCE THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED.

$$

ROBERTSON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 10:35 AM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Apr 7, 10:35 AM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1035 AM EDT WED APR 7 2010

.SYNOPSIS...
BERMUDA HIGH PRESSURE SOUTH OF THE REGION WILL CONTINUE ITS
INFLUENCE THROUGH THURSDAY. A SLOW MOVING COLD FRONT IS EXPECTED
TO CROSS THE REGION LATER ON THURSDAY WITH HIGH PRESSURE MOVING IN
BEHIND IT FOR FRIDAY THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
WITH THE BERMUDA HIGH PRESSURE STILL FIRMLY ENTRENCHED OVER THE
EASTERN SEABOARD WE WILL SEE ANOTHER SUMMER LIKE DAY ACROSS OUR
CWA ON WEDNESDAY. MODEL 1000 TO 850H THICKNESSES DO SHOW A
DECREASE DURING THE DAY ON WEDNESDAY OF ABOUT 10DM FROM TUESDAY,
BUT WITH THE STAUNCH LLJ PERSISTING AND AN IDENTICAL AIR MASS IN
PLACE WE WILL ONCE MORE SEE DAYTIME HIGHS CLIMB INTO THE MID TO
UPPER 80S IN MOST LOCALES WITH EVEN A FEW 90F READINGS ALONG THE
COASTAL PLAIN.

THE ECMWF AND CANADIAN ARE SHOWING A VERY WEAK SURFACE TROUGH
AXIS PUSH THROUGH, MAINLY CAUSED BY THE INTENSE HEATING, WHICH
WOULD EXPLAIN THE DECREASING THICKNESSES. STILL THERE WILL BE VERY
LITTLE CLOUD COVER AND A VERY DRY GROUND AIDING IN CLIMBING
AFTERNOON TEMPERATURES. MODEL FORECAST SOUNDINGS HAVE MOST OF THE
REGION GOING SUPERADIABATIC FOR A TIME THIS AFTERNOON WITH AMPLE
MIXING TAKING PLACE AND LOTS OF DRY AIR TO PULL DOWN. DUE TO THE
ABOVE, A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OUR NEW JERSEY
AND PENNSYLVANIA COUNTIES FOR WEDNESDAY AFTERNOON. SEE THE FIRE
WEATHER SECTION FOR MORE DETAILS.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
BERMUDA HIGH STILL HOLDING TIGHT ONTO THE REGION FOR THE FIRST
HALF OF THURSDAY, BUT THEN WE SLOWLY SEE A CHANGE OCCURRING FROM
WEST TO EAST. A SLOW-MOVING COLD FRONT WILL BE APPROACHING FROM
THE WEST DURING THURSDAY...BUT IT SEEMS TO BE A BIT SLOWER THAN
PREVIOUS RUNS. THE EURO AND SREF WERE IN CLOSE AGREEMENT WITH THE
TIMING OF THE FROPA ON THURSDAY AND PER HPCS MDL DISCO, THESE MDLS
WERE USED FOR THE SHORT TERM. THERE IS A DECENT SHOT OF SEVERE
CONVECTION ON THURSDAY/THURSDAY EVENING AS DAYTIME HIGHS WILL ONCE
AGAIN BE WELL ABOVE NORMAL, ALTHOUGH NOT AS WARM AS ON WEDNESDAY.
INCREASING SHEAR AND CAPE INDICES INDICATE THE POSSIBILITY OF
DAMAGING WINDS AND HAIL ON THURSDAY, HOWEVER, WE NEED TO HAVE OUR
DEWPOINT TEMPERATURES REBOUND NICELY IN THE MID TO UPPER 50S ON
THURSDAY FOR SAID CONVECTION TO COME TO FRUITION. WE CONTINUE THE
CURRENT WORDING IN OUR HWO FOR THE INCREASED THREAT OF SEVERE
CONVECTIVE WEATHER ON THURSDAY.

ONCE THE FRONT MOVES THROUGH EARLY ON FRIDAY MORNING WE SEE
ANOTHER DECENT SHOT OF HEAVY PRECIPITATION ASSOCIATED WITH THE
ADVANCEMENT OF THE MID-LEVEL CLOSED LOW. WINDS SWING AROUND TO THE
WEST NORTHWEST AND A DRYING TREND WILL CONTINUE THROUGHOUT THE DAY
ON FRIDAY. TEMPERATURES WILL ALSO TAKE A HIT ON FRIDAY WITH THE
COOLER WESTERLY FLOW... DAYTIME HIGHS SHOULD END UP AROUND NORMAL
WITH CLEARING SKIES.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THIS EXTENDD PD IS ONE OF THE QUIETEST IN MY RECENT MEMORY. HIGH
PRESSURE BUILD IN BEHIND THE DEPARTING CDFNT AND IS OVER THE
REGION INTO THE MIDDLE OF NEXT WEEK. DRY WX WITH TEMPS STARTING
OUT AROUND NORMAL THEN WARMING TO ABOVE SEASONAL TEMPS CAN BE
EXPECTED. A WK CDFNT IS FCST TO CROSS N OF THE REGION SUNDAY
AFTN/EVENING AND SHOULD BRING NOTHING MORE THAN AN INCREASE IN
CLOUDS. THE PRECIP SHOULD STAY WELL TO THE N. THE RIDGE
REESTABLISHES ITSELF LATER MONDAY INTO WEDNESDAY. THE GFS,
INEXPLICABLY TRIES TO DEVELOP SOME LIGHT PRECIP CLOSE TO THE
CENTER OF THE HIGH ON MONDAY/NIGHT TUESDAY, BUT THIS ASPECT IS
BEING IGNORED ATTM. THE LATEST ECMWF (06/12Z) SUPPORTS A DRY FCST
THROUGH THE PD, AND DON'T SEE ANY CONVINCING REASON TO DEVIATE.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VERY DRY AIR MASS IN PLACE OVER THE TAF SITES, SO PRETTY MUCH
CIRRUS OR NOTHING AT ALL THROUGH THE DAY. WINDS WILL START MIXING
LATE THIS MORNING, BUT THE TAF SITES ARE FORECAST TO BE BETWEEN
TWO LOW LEVEL JET CORES (ONE NOW AND ANOTHER TONIGHT), SO PEAK
GUSTS SHOULD REACH 20 TO 25 KTS. THE GRADIENT WIND IS EXPECTED TO
BE SOUTHWEST AND WITH ABOUT 25 KNOTS OF WIND BETWEEN THE SURFACE
AND 850MB, BOTH SHOULD PREVENT THE SEA BREEZE FROM MAKING IT TO
MOST OF THE TAF SITES. OUR HIGH RESOLUTION MODEL BRINGS THE SEA
BREEZE INTO KACY AT ABOUT 23Z. WINDS ARE FORECAST TO DECOUPLE
TONIGHT IN SPITE OF THE NEXT LOW LEVEL JET AND NO GUSTS WILL BE
CARRIED PAST 23Z. NO VSBY RESTRICTIONS ARE EXPECTED THROUGH THE
EVENING AND WITH THAT LOW LEVEL JET TONIGHT, AM INCLINED TO THINK
THIS WOULD BE TRUE THROUGH THE NIGHT.

OUTLOOK...
A COLD FRONT FROM THE WEST IS FORECAST TO ARRIVE ON THURSDAY NIGHT.
AS A RESULT, WE MAY SEE SOME SHOWERS AND THUNDERSTORMS FROM LATE
THURSDAY INTO EARLY FRIDAY. HIGH PRESSURE AND DRY WEATHER SHOULD
FOLLOW FOR LATE FRIDAY AND FOR THE WEEKEND.

&&

.MARINE...
SEAS RESPONDED IN THE SOUTHERN WATERS TO A LLJ THAT PASSED ACROSS
OUR CWA EARLY THIS MORNING. THERE IS A LULL IN THE WINDS THIS
AFTERNOON BEFORE THEY RISE AGAIN. UNFORTUNATELY THIS LEAVES US
BOUNCING AROUND THE SCA CRITERIA OVER THE NEXT 24 TO 36 HOURS
BEFORE A GREATER CHANCE COMES ALONG PRECEDING THE COLD FRONT.

BERMUDA HIGH PRESSURE IS FORECAST TO INFLUENCE OUR REGION INTO
THURSDAY. THE WIND WILL BE MAINLY FROM THE SOUTHWEST THROUGH
WEDNESDAY NIGHT, THEN IT SHOULD BECOME MORE SOUTHERLY FOR
THURSDAY. WHILE THE WIND MAY BECOME GUSTY OVER LAND DURING THE
DAYLIGHT HOURS, THERE SHOULD BE FEW IF ANY GUSTS OVER THE WATER,
BEING THAT THE WATER TEMPERATURE REMAINS QUITE COOL (AROUND 50
DEGREES OR SO).

A COLD FRONT FROM THE WEST IS EXPECTED TO ARRIVE ON THURSDAY
NIGHT. AS IT APPROACHES, WE MAY BEGIN TO EXPERIENCE ISOLATED GUSTS
TO 25 KNOTS OVER THE WATER FROM LATE THURSDAY INTO THURSDAY NIGHT.
WITH THE SOUTHERLY FLOW, WAVES ON THE OCEAN MAY BUILD TO 5 OR 6
FEET DURING THAT TIME FRAME AND A SMALL CRAFT ADVISORY MAY BE
NEEDED.

THE FRONT SHOULD PASS FARTHER OFF THE COAST ON FRIDAY. WE SEEM TO
HAVE A BETTER CHANCE OF EXPERIENCING GUSTS IN THE 25 KNOTS RANGE
ON FRIDAY NIGHT, AS COOL AIR BEGINS TO WORK ITS WAY OVER THE
WATER.

HIGH PRESSURE IS ANTICIPATED TO FOLLOW FOR THE WEEKEND, WITH WIND
GUSTS AND OCEAN WAVE HEIGHTS FALLING BELOW SMALL CRAFT ADVISORY
CRITERIA.

&&

.FIRE WEATHER...
FOR TODAY, WINDS ARE FORECAST TO BECOME GUSTY BY AFTERNOON AS THE
SOUTHWEST OR WEST-SOUTHWEST FLOW RESPONDS TO THE INCREASED
GRADIENT. ENHANCED BOUNDARY LAYER MIXING WILL HELP TO AIDE THE
DRYING OF OUR SURFACE LAYER AS DEWPOINTS AND RHS DECREASE. WIND
GUSTS SHOULD BE AT OR OVER 20 MILES AN HOUR FOR MOST SPOTS DURING
THE AFTERNOON HOURS. FUELS WILL CONTINUE TO BE VERY DRY AND THERE
IS NO PRECIPITATION EXPECTED ON WEDNESDAY TO INCREASE THE FUELS,
THEREFORE WE HAVE ISSUED A RED FLAG WARNING FOR ALL OUR
PENNSYLVANIA AND NEW JERSEY COUNTIES, EXCEPT THE IMMEDIATE COASTAL
REGIONS, FROM 15Z TO 23Z WEDNESDAY.

WE WILL CONTINUE TO MENTION OUR DELMARVA COUNTIES IN OUR HWO/SPS
PRODUCTS. RELATIVE HUMIDITIES DID NOT FALL INTO OUR RFW CRITERIA
IN THESE LOCATIONS.

&&

.CLIMATE...
SOME RECORD HIGHS MAY FALL OVER THE NEXT COUPLE OF DAYS,
ESPECIALLY SOME OF THE "CHEAPER" LOWER ONES. THE 90F ON APRIL 7TH
IS THE EARLIEST 90 FOR PHL. ONE OF THESE AFTERNOONS, THE OFF THE
DELAWARE RIVER WIND MIGHT KEEP PHL INTL LOWER THAN SURROUNDING
SITES.

RECORD HIGHS FOR THE NEXT THREE DAYS...

          TODAY        THURSDAY
ACY       84 IN 1991   87 IN 1991
PHL       90 IN 1929   90 IN 1929

ILG       87 IN 1929   87 IN 1929
ABE       88 IN 1929   90 IN 1929

TTN       88 IN 1929   87 IN 1991
GED       81 IN 1954   84 IN 1959

RDG       88 IN 1929   88 IN 1929
MPO       85 IN 1929   80 IN 1929

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR PAZ054-055-
     060>062-067>071.
NJ...RED FLAG WARNING UNTIL 7 PM EDT THIS EVENING FOR NJZ001-
     007>010-012-013-015>023-027.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...HEAVENER
SHORT TERM...HEAVENER
LONG TERM...NIERENBERG
AVIATION...GIGI/IOVINO
MARINE...GIGI/IOVINO
FIRE WEATHER...HEAVENER
CLIMATE...GIGI
Hazardous weather outlook, Apr 7, 10:28 AM EDT, 4 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1028 AM EDT WED APR 7 2010

NJZ001-007>010-012-013-015>023-027-PAZ054-055-060>062-067>071-081000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
1028 AM EDT WED APR 7 2010

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MIGHT OCCUR LATE IN THE
DAY THURSDAY OR THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ014-024>026-081000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-EASTERN MONMOUTH-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
1028 AM EDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THE FIRE SPREAD POTENTIAL WILL BE ELEVATED THIS AFTERNOON, AS
WINDS WILL BE GUSTY, HUMIDITIES WILL BE LOW, AND FUELS WILL BE
DRY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MIGHT OCCUR LATE IN THE
DAY THURSDAY OR THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-081000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1028 AM EDT WED APR 7 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG TO POSSIBLY SEVERE THUNDERSTORMS MIGHT OCCUR LATE IN THE
DAY THURSDAY OR THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 7, 9:56 AM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
956 AM EDT WED APR 7 2010

DEZ001>003-MDZ008-012-015-019-020-072300-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...DENTON
956 AM EDT WED APR 7 2010

VERY DRY AIR WILL COMBINE WITH LOCALLY GUSTY WINDS AND LOW FUEL
MOISTURE TO PRODUCE AN INCREASED THREAT FOR RAPID FIRE SPREAD
THIS AFTERNOON AND EVENING. WHILE CONDITIONS ARE NOT FORECAST TO
REACH RED FLAG WARNING CRITERIA, THE SITUATION WILL BE CLOSELY
MONITORED.

RPW

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 4:02 AM EDTRed Flag WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more17 hr
Apr 7, 6:29 AM EDTSmall Craft AdvisoryPHI4 hr

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.